# SDR CA140327002

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: BA670934755
- Condition: Deformed
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ASSEMBLY OF COMPONENT, PN BA670-93475-5 AT SRX010A, AN OPERATOR FOUND THAT FLANGES ON THE CENTER ARM, PN BA670-93478-1 WERE DEFORMING WHEN APPLYING THE REQUIRED TORQUE ON NUT, MS14145L3, FIG 1 A , BOLT, PN IS NAS6203-30D.  FOR THIS TYPE OF NUT, REQUIRED TORQUE IS 20-25 IN-LBS.
